# SDR CALA0100466

- Difficulty date: May 16, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N12061
- Make and model: Doug DC-10-30
- Aircraft serial: 47851
- Aircraft time: 91,033 hours, 15,193 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A CRACK IN RT WING LEADING EDGE SKIN AT SLAT NR 7 I/B TRACK, XORS 79.9.  REPAIRED IAW SRM 57-10-00.
